Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0012228

author
Eilenberg, Samuel and Steenrod, Norman E.
title
Axiomatic approach to homology theory
year
1945
journal
Proceedings of the National Academy of Sciences of the United States of America
volume
31
pages
117–120
MathSciNet
MR0012228

@article{MR0012228,
    AUTHOR = "Eilenberg, Samuel and Steenrod, Norman E.",
    TITLE = "Axiomatic approach to homology theory",
    JOURNAL = "Proc. Nat. Acad. Sci. U. S. A.",
    FJOURNAL = "Proceedings of the National Academy of Sciences of the United States of America",
    VOLUME = "31",
    YEAR = "1945",
    PAGES = "117--120",
    ISSN = "0027-8424",
    MRCLASS = "56.0X",
    MRNUMBER = "0012228",
    MRREVIEWER = "P. A. Smith"
}

      

This item is never cited.